# SDR CALA2025022402422

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 68,750 hours, 25,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D AFT LOWER EMERGENCY LIGHT BROKE OFF UPON REMOVAL REMOVED AND REPLACED LAV D EMERGANCY LIGHT. IAW B737 AMM 33-51-14 OPS TEST GOOD NO DEFECTS NOTED.
